# SDR KY7A20131217002

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N66906
- Make and model: Piper PA-31-350
- Aircraft serial: 317405197
- Aircraft time: 18,637 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 10,463 hours
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Loose
- Location: Nr 2 Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT HE LOST CONTROL OF E2 DURING CLIMB OUT, ENG WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  PILOT SHUT DOWN & SECURED ENG.  MX FOUND THAT THE THROTTLE ADJUSTMENT LINKAGE WAS LOOSE ON THE SERVO, DUE TO IMPROPER INSTALLATION, CAUSING THE ADJUSTMENT SERRATIONS NOT ENGAGE ONE ANOTHER.  THROTTLE LEVER MOVEMENT WAS NOT BEING MECHANICALLY TRANSMITTED TO FUEL SERVO.  FUEL SERVO WAS CHANGED FOR OVERHAUL ON THE PREVIOUS DAY.
